# SDR AUS20010450

- Difficulty date: May 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12993
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDERS IN POOR CONDITION. OIL LEAKING PAST VALVE STEMS.
